My mother was going through depression and anxiety before we put her on escitalopram. She started this medication as of October 2016 since then her memory has declined rapidly. Although still dealing with depression and some anxiety, why is her memory declining rapidly?
Sorry Lowa; But many times it is from the antidepressant effect of the medications and sedative effect some are worse than others. But you should bring this to the doctors attention Sadly it is like weighing the benefits from the side effects but your saying this one does not seem to be helping her if she has been on it more than 2 months, It could very well be time for a change in medication if mom is not doing any better. Sorry That I don't have a better answer but this is a common side effect. again, either way, I would make sure you talk to the doctor about this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2010 • 1 answer
Posted 20 Mar 2012 • 12 answers
Posted 8 May 2016 • 0 answers
Posted 20 Oct 2016 • 2 answers
Posted 20 Aug 2017 • 3 answers